# SDR USAA2013010800010

- Difficulty date: January 7, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 46,759 hours, 19,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT PLACARD AT LEFT OVERWING FELL OFF.  MAINTENANCE INSTALLED LEFT OVERWING EMERGENCY LENS COVER.
